Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3562
Title: Analysis of an epidemic model for transmitted disease in two age classes
Authors: Gölgeli, Meltem
Atay, F. M.
Issue Date: Jun-2020
Publisher: Hacettepe Journal of Mathematics and Statistics
Source: Gölgeli, M. and Atay, F.M. (2020).Analysis of an epidemic model for transmitted disease in two age classes. Hacettepe Journal of Mathematics and Statistics, 49(3), 921-934
Abstract: Infectious diseases are a serious problem for public health and spark the interest in interdisciplinary studies. In this paper, we present two mathematical models describing a possible scenario for infectious diseases. The first model considers the dynamics of the disease among adults and emphasizes the role of carriers in the SIR model and the second model assumes that the disease is transmitted to children by adults. We state the equilibria for each model and study the local stability of the equilibria. Furthermore, we perform simulations using a parameter set that explains the spread of a specific infectious disease (meningococcal disease) and interpret the possible cases of transmission via simulations.
URI: https://hdl.handle.net/20.500.11851/3562
https://dergipark.org.tr/tr/pub/hujms/issue/54699/624042
ISSN: 2651-477X
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

5
checked on Sep 24, 2022

Page view(s)

26
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.